| Model Number |
STRYKER SLCD12 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/05/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
There were no reported medical interventions, surgical delays, or any adverse consequences for patient and/or user with this event.Product was sent to distributor but slcd12 product has been scrapped due to vp4 obsolescence.
Event or Problem Description
It was reported that the autoreader incubator's touch screen was unresponsive.